# SDR GUUA04190801

- Difficulty date: April 19, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 26,047 hours, 32,349 cycles
- Engine: Pwa PT6*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1H755
- Part serial: 7AL75M
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 9205, AFTER TAKEOFF, STRONG SCENT OF BURNED RUBBER IN COCKPIT. (NO SMOKE) THE PNEUMATIC PRESSURE GAUGE PEGGED OVER THE RED LINE AND VACUUM PRESSURE GAUGE PEGGED AT ZERO, WHEN TRYING TO ADD HEAT, USE DEICE BOOTS ON ANY OTHER ENVIRONMENTAL PRESSURE FUNCTION, SMELL GETS SIGNIFICANTLY WORSE. REPLACED PRESSURE REGULATOR AND TEST RAN ENGINES. PERFORMED BLEED AIR SYSTEM OPERATIONAL CHECK SYS, NO SMELL DETECTED.
